I just started on the last week of my 28 day Apri birth control pills which are the white inactive pills. I haven't gotten my period at all since I started though I've been getting the symptoms (cramps, mood swings, etc). I know I'm not pregnant because all the times I've had sex was with a condom so I should be still be on track for getting my period. Should I be expecting to get it this week now that I've started the inactive pills?
Should I be expecting my period?
- 7 May 2015 by Cyrena4343
- 7 May 2015
- apri, birth control, period, cramp, symptom, birth control pills, pill
Added 7 May 2015:
Just to add further detail, I took the first inactive pill last night (I take my pills at 8pm because I'm too busy through out the day and I don't want end up forgetting a pill) and today I've been cramping and bloating with a little spotting earlier.
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Apri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2015 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 3 Feb 2017 • 0 answers